| Catalog Number |
SCM-405 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect - impact code continued: f2203 - imaging required.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture.Healthcare professional additionally reported "hole on patch side" and "visible extra implant silicone upon opening capsule." device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: broken observed on posterior side assessed as unidentified (tear) opening (shell thickness was within specification).Additional observations: ¿ creases were observed.No further actions are required as the device was implanted.
Event or Problem Description